Asymptotic normality of a class of estimators in partial linear models

Gao, Jiti, Chen, Xiru, Zhao, Lingcheng . Acta Mathematica Sinica, English Series 1995. 37 :256-268

Locate this article in:

Bibtex

@article{CIS-123574,
  Author = {Gao, Jiti and Chen, Xiru and Zhao, Lingcheng},
  Title = {Asymptotic normality of a class of estimators in partial linear models},
  Journal = {Acta Mathematica Sinica, English Series},
  Volume = {37},
  Year = {1995},
  Pages = {256--268},
  Keywords = {}
}

Similar articles